RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 1  


On invertibility states of differential and difference operators
A. G. Baskakov, V. B. Didenko
3
Inverse coefficient problems for a non-linear convection–diffusion–reaction equation
R. V. Brizitskii, Zh. Yu. Saritskaya
17
Morera-type theorems in the hyperbolic disc
V. V. Volchkov, Vit. V. Volchkov
34
Non-uniformizable sets of second projective level with countable cross-sections in the form of Vitali classes
V. G. Kanovei, V. A. Lyubetsky
65
On intersections of two real quadrics
V. A. Krasnov
97
Solubility of unsteady equations of multi-component viscous compressible fluids
A. E. Mamontov, D. A. Prokudin
151
Certain approximation problems for functions on the infinite-dimensional torus: Lipschitz spaces
S. S. Platonov
198
Sobolev-orthogonal systems of functions associated with an orthogonal system
I. I. Sharapudinov
225
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019